# SDR FDEA201104141474

- Difficulty date: April 14, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP OTBD HINGE (FLAP SIDE), PIVOT OTBD HOLE FOUND CORRODED FLAP HINGE.  REWORKED AND FOUND EXCEEDED LIMIT PER CMM 57-52-03 REV 69.   ACCOMPLISHED E.A. 1-5750-149737,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
